Alert archive / New York / Flash Flood Warnings in 2011

Flash Flood Warning 7, NWS Burlington, VT

May 26, 2011Essex County, New York

NWS Burlington, VT issued this flash flood warning at May 26, 2011, 5:32 PM EDT for Essex County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2011, 5:32 PM EDT (21:32 UTC)
Expired
May 26, 2011, 8:30 PM EDT
In force
3 hr
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Flood severity
None

County Essex County, NY

The radar

The Burlington radar (KCXX), 45 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1004 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

186 
WGUS51 KBTV 262132
FFWBTV
NYC031-270030-
/O.NEW.KBTV.FF.W.0007.110526T2132Z-110527T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
532 PM EDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL ESSEX COUNTY IN NORTHERN NEW YORK

* UNTIL 830 PM EDT

* AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A LINE OF THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WILMINGTON...UPPER JAY...LAKE PLACID...KEENE VALLEY...KEENE AND
  ELIZABETHTOWN

IF YOU ENCOUNTER FLOODING...SEEK HIGHER GROUND IMMEDIATELY. WHEN YOU
CAN DO SO SAFELY PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING
A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

&&

LAT...LON 4404 7362 4405 7411 4443 7395 4444 7377
      4444 7366 4446 7363 4445 7361 4447 7360
      4447 7357 4448 7356 4449 7353

$$

NEILES
1 follow-up statement
227 
WGUS71 KBTV 270025
FFSBTV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
825 PM EDT THU MAY 26 2011

NYC031-270035-
/O.EXP.KBTV.FF.W.0007.000000T0000Z-110527T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ESSEX NY-
825 PM EDT THU MAY 26 2011

...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 PM EDT FOR NORTHERN
ESSEX COUNTY IN NORTHERN NEW YORK...

HEAVY RAIN HAS MOVED OUT OF THE WARNING AREA...THEREFORE THE WARNING 
IS BEING EXPIRED. 

LAT...LON 4404 7362 4405 7411 4443 7395 4444 7377
      4444 7366 4446 7363 4445 7361 4447 7360
      4447 7357 4448 7356 4449 7353

$$

NEILES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at May 26, 3:49 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, May 26, 3:49 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
349 PM EDT THU MAY 26 2011

.SYNOPSIS...
STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE
NORTH COUNTRY THROUGH THE EVENING HOURS WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN IMPACTS. LATER TONIGHT...HEAVY RAIN WILL
BECOME THE MAIN THREAT. THE POTENTIAL FOR MORE HEAVY RAIN WILL
EXIST ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY/...
AS OF 349 PM EDT THURSDAY...TORNADO WATCH 380 CONTINUES THROUGH
8PM TONIGHT. SECOND AREA OF STORMS CONTINUES TO FORM OVER CENTRAL
NEW YORK IN INSTABILITY MAXIMUM. INSTABILITY GRADIENT BOUNDARY HAS
ALSO BEEN THE FOCUS FOR STORM INITIATION AND DEEP LAYER SHEAR
CONTINUES TO OVERSPREAD NORTHERN NEW YORK AND NORTHWEST VERMONT.
THUS THE THREAT OF STRONG TO SEVERE WEATHER WILL CONTINUE WITH
LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREAT OF SEVERE. TREND
WILL BE FOR SHOWERS AND STORMS TO EVOLVE INTO A HEAVY RAIN THREAT
OVERNIGHT...THUS THE FLASH FLOOD WATCH WILL CONTINUE THROUGH 12Z FRIDAY.

&&

.SHORT TERM /6 AM FRIDAY THROUGH FRIDAY NIGHT/...
AS OF 349 PM EDT THURSDAY...FRONTAL BOUNDARY OVER THE SAINT
LAWRENCE VALLEY FRIDAY MORNING WILL SAG SOUTHEAST AND REACH A LINE
FROM ESSEX COUNTY NEW YORK NORTHEAST INTO THE NORTHEAST KINGDOM OF
VERMONT BY AFTERNOON. DEEP LAYER SHEAR WILL NOT BE AS STRONG AS
THURSDAY...BUT INSTABILITY WILL BE SUFFICIENT ALONG AND SOUTH OF
THE BOUNDARY FOR MORE SHOWERS AND STORMS. HIGH PRECIPITABLE WATER
AIR TO REMAIN IN PLACE FOR THE POTENTIAL OF HEAVY RAIN AND HAVE
CONTINUED IN THE FORECAST. THE SHOWERS AND STORMS SHOULD CONTINUE
INTO FRIDAY NIGHT AS WELL.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
AS OF 1240 PM EDT THURSDAY...OVERALL, NO BIG CHANGES IN THE
FORECAST FOR THE LONGER TERM PORTION. STILL LOOKING AT A PATTERN
CHANGE (AT LEAST TEMPORARILY) AWAY FROM THE VERY UNSETTLED
WEATHER WE'VE HAD AS WE START NEXT WEEK. HERE ARE THE DAILY
PARTICULARS.

SATURDAY...
STILL DEALING WITH A PESKY BOUNDARY MORE OR LESS ALONG THE
CANADIAN BORDER AND IT WILL REMAIN A FOCUS FOR SHOWER/T-STORM
ACTIVITY. LOOKS LIKE THE BOUNDARY WILL START PUSHING NORTH AS THE
DAY GOES ON. HAVE HIGHEST POPS NORTH AND WEST -- TOOK A BLEND
BETWEEN NAM AND SREF. STUCK CLOSE TO GUIDANCE TEMPERATURES, BUT WE
WILL BE IN THE WARM SECTOR SO TEMPERATURES WELL INTO THE 70S AND
CLOSE TO 80. WILL BE A BIT MUGGY WITH DEWPOINTS IN THE 60S.

SUNDAY...
SIMILAR TO SATURDAY, THOUGH THE BOUNDARY WILL BE FURTHER NORTH, SO
LESSER CHANCE OF PRECIPITATION FOR OUR REGION. AGAIN, KEPT CLOSE
TO SREF/NAM BLEND. LESS PRECIP AND A LITTLE MORE SUN SHOULD PUSH
TEMPERATURES UP EVEN A BIT MORE, PROBABLY MID 80S IN THE LOWER
ELEVATIONS. ENOUGH SURFACE INSTABILITY WILL BE PRESENT FOR SOME
AFTERNOON THUNDERSTORMS.

MONDAY...
MID/UPPER LEVEL RIDGING REALLY STARTS DEVELOPING OVER THE OHIO
VALLEY AND NUDGING INTO OUR AREA. SUBSIDENCE WITH THE RIDGE SHOULD
PRECLUDE MUCH IN THE WAY OF PRECIP, BUT WITH 850MB TEMPERATURES
RISING INTO THE 15-18C RANGE, WE'LL LIKELY BE WAY UP INTO THE 80S.
THAT HEAT COULD STILL POP A STRAY AFTERNOON THUNDERSTORM. WENT
SLIGHTLY ABOVE MOS GUIDANCE FOR HIGHS. COULD SEE NEAR 90F IN THE
CONNECTICUT RIVER VALLEY.

TUESDAY...
GUIDANCE ALL ON BOARD FOR THE STRONG UPPER RIDGE TO REALLY BE IN
CONTROL. THINK SUBSIDENCE WILL BE TOO STRONG FOR ANY PRECIP,
ALLOWING FOR A MOSTLY SUNNY AND HOT DAY (AND HUMID TOO). AGAIN
WENT SEVERAL DEGREES ABOVE GUIDANCE AND WITH 850MB TEMPERATURES OF
18-20C, WE WILL EASILY SEE TEMPERATURES OF 90-92F IN THE VALLEYS.

WEDNESDAY...
COULD BE AN INTERESTING DAY, THOUGH THIS IS BASED ON ONLY SUBTLE
CLUES IN THE MODELS. WE STILL HAVE THE BIG RIDGE TO OUR SOUTHWEST
AND STRONG JET NEAR/JUST NORTH OF OUR AREA. THAT WOULD MEAN WE ARE
IN THE POTENTIAL RING OF FIRE. MODELS SHOW A LARGE EML (ELEVATED
MIXED LAYER) IN PLACE OVER OUR REGION WHILE AT THE SAME TIME WE'LL
HAVE A FAST MOVING SHORT WAVE ZIPPING BY EARLY IN THE DAY. THIS
TYPE OF SCENARIO IS ONE THAT CAN GIVE WIDESPREAD SEVERE WEATHER TO
THE NORTH COUNTRY. NOT CONFIDENT IN ALL THOSE DETAILS TO COME
TOGETHER AT THIS POINT, SO JUST HAVE SOME CHANCE POPS -- BUT WE
COULD BE FACING SOME SORT OF MCS OR MCS REMNANT COMING ACROSS AT
SOME POINT IN THE DAY.

THURSDAY...
IN THE WAKE OF THE SHORTWAVE, THE BIG UPPER RIDGE PUSHES SOUTH A
BIT, ALLOWING WEAK CANADIAN HIGH PRESSURE TO COME ON DOWN BRINGING
A COOLER AIR MASS. TEMPERATURES WILL BE BACK INTO THE LOWER 70S.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
THROUGH 18Z FRIDAY...AS OF 1730Z, A CLUSTER OF T-STORMS ARE MOVING
INTO THE NORTHERN CHAMPLAIN VALLEY AND INTO NORTHERN VERMONT.
EXPECT ADDITIONAL T-STORMS TO DEVELOP OVER THE COURSE OF THE
AFTERNOON. FOR NOW, HAVE A LOT OF VCTS IN THE TAFS, AND WILL
ATTEMPT TO BETTER TIME ANY STORMS THAT WILL IMPACT ANY TERMINALS.
WILL HAVE TO UPDATE AS NECESSARY.

LOW CONFIDENCE FORECAST. AFTER T-STORMS DIMINISH THIS EVENING,
THERE WILL STILL BE A PERIOD OF SHOWERS AND THEN ULTIMATELY SOME
FOG AND LOW CLOUDS -- ESPECIALLY NORTHERN REGIONS. SUSPECT
WIDESPREAD IFR TO DEVELOP LATE TONIGHT.

AFTER 15Z FRIDAY, EXPECT ADDITIONAL SCATTERED SHOWERS/T-STORMS TO
DEVELOP BUT OUTSIDE OF ANY PRECIPITATION, IT SHOULD BE VFR.

OUTLOOK 18Z FRIDAY THROUGH TUESDAY...
18Z FRIDAY THROUGH 00Z MONDAY...SCATTERED SHOWERS AND
THUNDERSTORMS WILL PRODUCE MVFR CONDITIONS. MAY BE LOCALLY IFR IN
PATCHY FOG OVERNIGHT. OTHERWISE VFR.
00Z MONDAY-23Z TUESDAY...PRIMARILY VFR, THOUGH SCATTERED SHOWERS POSSIBLE.

&&

.HYDROLOGY...
AS OF 349 PM EDT THURSDAY...THE THREAT FOR LOCALIZED HEAVY
RAINFALL FROM STRONG THUNDERSTORMS WILL CONTINUE TONIGHT...AND
EXIST AGAIN ON FRIDAY. STRONGER STORMS WILL BE CAPABLE OF PRODUCING 1
TO 2 INCHES OF RAINFALL IN A SHORT PERIOD OF TIME...WHICH COMBINED
WITH ALREADY SATURATED GROUND CONDITIONS WILL POSE A THREAT FOR
FLASH FLOODING AND RAPID RISES ON SMALLER STREAMS AND RIVERS. THE
FOCUS TONIGHT WILL BE ACROSS THE NORTHERN ADIRONDACKS...SHIFTING
EASTWARD ON FRIDAY.

&&

.MARINE...
AS OF 349 PM EDT THURSDAY...FOR BOATERS MANY HAZARDS STILL EXIST.
BREAKWATER AND OTHER ROCKS OR OBSTRUCTIONS TO NAVIGATION MAY BE
OBSCURED BY THE HIGH WATER LEVELS ON THE LAKE. IN ADDITION...PLENTY
OF DEBRIS REMAIN IN THE LAKE...ESPECIALLY NEAR RIVER MOUTHS.
LASTLY...THE NEAR-SHORE LAKE TEMPERATURES HAVE ONLY WARMED TO
AROUND 50 DEGREES...WHICH COULD LEAD TO POTENTIAL HYPOTHERMIC
CONDITIONS IF ONE WERE TO FALL INTO THE WATER. DUE TO THE ABOVE
FACTORS...RECREATIONAL BOATING IS DISCOURAGED AT THIS TIME.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR VTZ001>009-
     016>018.
NY...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR NYZ026>031-034-
     035-087.

&&

SYNOPSIS...EVENSON
NEAR TERM...EVENSON
SHORT TERM...EVENSON
LONG TERM...NASH
AVIATION...LAHIFF/NASH
HYDROLOGY...EVENSON
MARINE...EVENSON
Hazardous weather outlook, May 26, 3:15 PM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
315 PM EDT THU MAY 26 2011

NYZ026>031-034-035-087-VTZ001>009-016>018-271915-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-EASTERN FRANKLIN-EASTERN CHITTENDEN-
EASTERN ADDISON-
315 PM EDT THU MAY 26 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TORNADO WATCH 380 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT AND NORTHWEST VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.

SCATTERED SEVERE THUNDERSTORMS WILL DEVELOP ONCE AGAIN ACROSS THE
SAINT LAWRENCE VALLEY AND NORTHERN ADIRONDACK MOUNTAINS OF NEW
YORK THIS AFTERNOON...AND MOVE INTO THE CHAMPLAIN VALLEY AND
NORTHERN VERMONT THROUGHOUT THE AFTERNOON AND EVENING HOURS.

THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
GREATER THAN 70 MPH...LARGE HAIL...DANGEROUS LIGHTNING...AND VERY
HEAVY RAINFALL. AN ISOLATED TORNADO COULD BE POSSIBLE IN A FEW OF
THE STRONGER STORMS.

A FLASH FLOOD WATCH IS ALSO IN EFFECT THIS AFTERNOON AND TONIGHT
AS ANY THUNDERSTORMS OVER NORTHERN NEW YORK AND THE NORTHERN AND
CENTRAL SECTIONS OF VERMONT WILL HAVE THE POTENTIAL TO PRODUCE 1
TO 2 INCHES OF RAIN IN A VERY SHORT PERIOD OF TIME. THIS WOULD
LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

ADDITIONAL STRONG TO SEVERE THUNDERSTORMS MAY REDEVELOP DURING THE
DAY FRIDAY. THE GREATEST THREAT OF SEVERE STORMS WILL SHIFT
SOUTHWARD TO INCLUDE CENTRAL AND SOUTH-CENTRAL VERMONT ON FRIDAY.
LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS REMAINS POSSIBLE...AND
ANY PERSISTENT AREAS OF HEAVY RAIN MAY CREATE A FLASH FLOOD THREAT
FRIDAY INTO FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

VTZ010>012-019-271915-
ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN RUTLAND-
315 PM EDT THU MAY 26 2011

...TORNADO WATCH 380 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

THUNDERSTORMS WILL BE POSSIBLE TOWARD EVENING AND ANY STORMS WOULD
HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY WINDS...HAIL...AND VERY
HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ADDITIONAL STRONG TO SEVERE THUNDERSTORMS MAY REDEVELOP DURING THE
DAY FRIDAY. THE GREATEST THREAT OF SEVERE STORMS WILL SHIFT
SOUTHWARD TO INCLUDE CENTRAL AND SOUTH-CENTRAL VERMONT ON FRIDAY.
LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS REMAINS POSSIBLE...AND
ANY PERSISTENT AREAS OF HEAVY RAIN MAY CREATE A FLASH FLOOD THREAT
FRIDAY INTO FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

EVENSON

In the hours before

Local storm report, May 26, 4:34 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
434 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             BLOOMINGDALE            44.41N  74.09W
05/26/2011  E0.75 INCH       ESSEX              NY   PUBLIC

            DIME SIZE HAIL

&&

EVENT NUMBER BTV1100092

NEILES
Local storm report, May 26, 4:36 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
436 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             MILTON                  44.63N  73.13W
05/26/2011  E0.88 INCH       CHITTENDEN         VT   PUBLIC

            NICKEL SIZE HAIL

&&

EVENT NUMBER BTV1100093

NEILES
Local storm report, May 26, 4:48 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
448 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             MILTON                  44.62N  73.13W
05/26/2011  E1.00 INCH       CHITTENDEN         VT   BROADCAST MEDIA

            QUARTER SIZE HAIL

&&

EVENT NUMBER BTV1100094

NEILES
Local storm report, May 26, 4:59 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
459 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             MILTON                  44.63N  73.13W
05/26/2011  E1.00 INCH       CHITTENDEN         VT   PUBLIC

            QUARTER SIZE HAIL REPORTED.

&&

EVENT NUMBER BTV1100095

SLW
Local storm report, May 26, 5:02 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
502 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     HAIL             SOUTH EDWARDS           44.27N  75.21W
05/26/2011  E1.00 INCH       ST. LAWRENCE       NY   PUBLIC

            PUBLIC

1125 AM     TSTM WND GST     SOUTH EDWARDS           44.27N  75.21W
05/26/2011  E65 MPH          ST. LAWRENCE       NY   PUBLIC

            PUBLIC

1250 PM     TSTM WND DMG     SARANAC                 44.65N  73.74W
05/26/2011                   CLINTON            NY   PUBLIC

            TREE LIMBS DOWN AND DIME SIZE HAIL

1250 PM     HAIL             SARANAC                 44.65N  73.74W
05/26/2011  E0.75 INCH       CLINTON            NY   PUBLIC

            TREE LIMBS DOWN AND DIME SIZE HAIL

0120 PM     HAIL             SCHUYLER FALLS          44.63N  73.56W
05/26/2011  E1.00 INCH       CLINTON            NY   TRAINED SPOTTER

            SPOTTER

0128 PM     HAIL             PERU                    44.58N  73.53W
05/26/2011  E1.00 INCH       CLINTON            NY   PUBLIC

0141 PM     HAIL             PERU                    44.58N  73.53W
05/26/2011  E1.25 INCH       CLINTON            NY   PUBLIC

0240 PM     HAIL             1 WNW WESTFIELD         44.89N  72.44W
05/26/2011  E0.50 INCH       ORLEANS            VT   COCORAHS

            HALF INCH HAIL

0247 PM     HAIL             WESTFIELD               44.89N  72.43W
05/26/2011  E1.00 INCH       ORLEANS            VT   PUBLIC

            QUARTER SIZE HAIL

0300 PM     HAIL             2 SW NEWPORT            44.91N  72.24W
05/26/2011  E0.75 INCH       ORLEANS            VT   TRAINED SPOTTER

            DIME SIZE HAIL

0300 PM     HAIL             2 NW DERBY CENTER       44.97N  72.15W
05/26/2011  E0.50 INCH       ORLEANS            VT   COCORAHS

            HALF INCH HAIL

0305 PM     HAIL             1 NE NEWPORT            44.95N  72.19W
05/26/2011  E0.75 INCH       ORLEANS            VT   CO-OP OBSERVER

            DIME SIZE HAIL

0305 PM     HAIL             NEWPORT                 44.94N  72.21W
05/26/2011  E1.00 INCH       ORLEANS            VT   PUBLIC

            DIME TO QUARTER SIZE HAIL

0305 PM     HAIL             2 W NEWPORT             44.94N  72.25W
05/26/2011  E0.88 INCH       ORLEANS            VT   PUBLIC

            DIME TO NICKEL SIZE HAIL

0305 PM     HAIL             NEWPORT                 44.94N  72.21W
05/26/2011  E1.00 INCH       ORLEANS            VT   PUBLIC

            QUARTER SIZE HAIL

0305 PM     HAIL             NEWPORT                 44.94N  72.21W
05/26/2011  E1.00 INCH       ORLEANS            VT   PUBLIC

            QUARTER SIZE HAIL

0320 PM     HAIL             2 NE WANAKENA           44.15N  74.90W
05/26/2011  E0.50 INCH       ST. LAWRENCE       NY   PUBLIC

            HALF INCH HAIL

0405 PM     HAIL             PIERCEFIELD             44.23N  74.57W
05/26/2011  E0.25 INCH       ST. LAWRENCE       NY   FIRE DEPT/RESCUE

            PEA SIZE HAIL

0410 PM     HAIL             RAY BROOK               44.30N  74.09W
05/26/2011  E0.50 INCH       ESSEX              NY   LAW ENFORCEMENT

            QUARTER TO HALF INCH HAIL

0410 PM     HAIL             SARANAC                 44.65N  73.74W
05/26/2011  E0.50 INCH       CLINTON            NY   PUBLIC

            HALF INCH SIZE HAIL

0417 PM     HAIL             BLOOMINGDALE            44.41N  74.09W
05/26/2011  E0.75 INCH       ESSEX              NY   PUBLIC

            DIME SIZE HAIL

0422 PM     HAIL             1 NE APPLETREE POINT    44.51N  73.26W
05/26/2011  E0.50 INCH       CHITTENDEN         VT   TRAINED SPOTTER

            HALF INCH SIZE HAIL

0426 PM     HAIL             COLCHESTER              44.54N  73.15W
05/26/2011  E0.75 INCH       CHITTENDEN         VT   PUBLIC

            PENNY SIZE HAIL

0426 PM     HAIL             1 N APPLETREE POINT     44.52N  73.27W
05/26/2011  E0.25 INCH       CHITTENDEN         VT   PUBLIC

            PEA SIZE HAIL

0427 PM     HAIL             COLCHESTER              44.54N  73.15W
05/26/2011  M1.00 INCH       CHITTENDEN         VT   PUBLIC

            DIME TO QUARTER SIZE HAIL

0428 PM     HAIL             2 WSW MALLETTS BAY      44.55N  73.27W
05/26/2011  E1.00 INCH       CHITTENDEN         VT   PUBLIC

            QUARTER SIZE HAIL

0430 PM     HAIL             MILTON                  44.62N  73.13W
05/26/2011  E1.00 INCH       CHITTENDEN         VT   BROADCAST MEDIA

            QUARTER SIZE HAIL

0430 PM     HAIL             3 WNW SARANAC INN       44.36N  74.37W
05/26/2011  E0.75 INCH       FRANKLIN           NY   PUBLIC

            DIME SIZE HAIL REPORTED.

0435 PM     HAIL             MILTON                  44.63N  73.13W
05/26/2011  E0.88 INCH       CHITTENDEN         VT   PUBLIC

            NICKEL SIZE HAIL

0435 PM     HAIL             MILTON                  44.63N  73.13W
05/26/2011  E1.00 INCH       CHITTENDEN         VT   PUBLIC

            QUARTER SIZE HAIL REPORTED.

0435 PM     HAIL             1 N MILTON              44.63N  73.12W
05/26/2011  M0.88 INCH       CHITTENDEN         VT   PUBLIC

            7 8 INCH DIAMETER HAIL MEASURED

0445 PM     HAIL             2 NNE MILTON            44.64N  73.11W
05/26/2011  E1.00 INCH       CHITTENDEN         VT   PUBLIC

            QUARTER SIZE HAIL REPORTED ON MAPLEWOOD ROAD.

&&

EVENT NUMBER BTV1100067 BTV1100068 BTV1100072 BTV1100073 BTV1100069
BTV1100070 BTV1100071 BTV1100074 BTV1100075 BTV1100081 BTV1100082
BTV1100076 BTV1100077 BTV1100078 BTV1100079 BTV1100080 BTV1100083
BTV1100084 BTV1100085 BTV1100087 BTV1100092 BTV1100086 BTV1100088
BTV1100090 BTV1100089 BTV1100091 BTV1100094 BTV1100098 BTV1100093
BTV1100095 BTV1100097 BTV1100096

SLW
Local storm report, May 26, 5:30 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
530 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     HAIL             SOUTH EDWARDS           44.27N  75.21W
05/26/2011  E1.00 INCH       ST. LAWRENCE       NY   PUBLIC

            PUBLIC

1125 AM     TSTM WND GST     SOUTH EDWARDS           44.27N  75.21W
05/26/2011  E65 MPH          ST. LAWRENCE       NY   PUBLIC

            PUBLIC

1250 PM     TSTM WND DMG     SARANAC                 44.65N  73.74W
05/26/2011                   CLINTON            NY   PUBLIC

            TREE LIMBS DOWN AND DIME SIZE HAIL

1250 PM     HAIL             SARANAC                 44.65N  73.74W
05/26/2011  E0.75 INCH       CLINTON            NY   PUBLIC

            TREE LIMBS DOWN AND DIME SIZE HAIL

0120 PM     HAIL             SCHUYLER FALLS          44.63N  73.56W
05/26/2011  E1.00 INCH       CLINTON            NY   TRAINED SPOTTER

            SPOTTER

0128 PM     HAIL             PERU                    44.58N  73.53W
05/26/2011  E1.00 INCH       CLINTON            NY   PUBLIC

0141 PM     HAIL             PERU                    44.58N  73.53W
05/26/2011  E1.25 INCH       CLINTON            NY   PUBLIC

0240 PM     HAIL             1 WNW WESTFIELD         44.89N  72.44W
05/26/2011  E0.50 INCH       ORLEANS            VT   COCORAHS

            HALF INCH HAIL

0247 PM     HAIL             WESTFIELD               44.89N  72.43W
05/26/2011  E1.00 INCH       ORLEANS            VT   PUBLIC

            QUARTER SIZE HAIL

0300 PM     HAIL             2 SW NEWPORT            44.91N  72.24W
05/26/2011  E0.75 INCH       ORLEANS            VT   TRAINED SPOTTER

            DIME SIZE HAIL

0300 PM     HAIL             2 NW DERBY CENTER       44.97N  72.15W
05/26/2011  E0.50 INCH       ORLEANS            VT   COCORAHS

            HALF INCH HAIL

0305 PM     HAIL             1 NE NEWPORT            44.95N  72.19W
05/26/2011  E0.75 INCH       ORLEANS            VT   CO-OP OBSERVER

            DIME SIZE HAIL

0305 PM     HAIL             NEWPORT                 44.94N  72.21W
05/26/2011  E1.00 INCH       ORLEANS            VT   PUBLIC

            DIME TO QUARTER SIZE HAIL

0305 PM     HAIL             2 W NEWPORT             44.94N  72.25W
05/26/2011  E0.88 INCH       ORLEANS            VT   PUBLIC

            DIME TO NICKEL SIZE HAIL

0305 PM     HAIL             NEWPORT                 44.94N  72.21W
05/26/2011  E1.00 INCH       ORLEANS            VT   PUBLIC

            QUARTER SIZE HAIL

0305 PM     HAIL             NEWPORT                 44.94N  72.21W
05/26/2011  E1.00 INCH       ORLEANS            VT   PUBLIC

            QUARTER SIZE HAIL

0320 PM     HAIL             2 NE WANAKENA           44.15N  74.90W
05/26/2011  E0.50 INCH       ST. LAWRENCE       NY   PUBLIC

            HALF INCH HAIL

0405 PM     HAIL             PIERCEFIELD             44.23N  74.57W
05/26/2011  E0.25 INCH       ST. LAWRENCE       NY   FIRE DEPT/RESCUE

            PEA SIZE HAIL

0410 PM     HAIL             RAY BROOK               44.30N  74.09W
05/26/2011  E0.50 INCH       ESSEX              NY   LAW ENFORCEMENT

            QUARTER TO HALF INCH HAIL

0410 PM     HAIL             SARANAC                 44.65N  73.74W
05/26/2011  E0.50 INCH       CLINTON            NY   PUBLIC

            HALF INCH SIZE HAIL

0417 PM     HAIL             BLOOMINGDALE            44.41N  74.09W
05/26/2011  E0.75 INCH       ESSEX              NY   PUBLIC

            DIME SIZE HAIL

0422 PM     HAIL             1 NE APPLETREE POINT    44.51N  73.26W
05/26/2011  E0.50 INCH       CHITTENDEN         VT   TRAINED SPOTTER

            HALF INCH SIZE HAIL

0425 PM     HAIL             3 WNW CHIMNEY CORNER    44.60N  73.21W
05/26/2011  E0.88 INCH       CHITTENDEN         VT   PUBLIC

            QUARTER SIZE HAIL REPORTED ON CAMP KINIYA ROAD.

0426 PM     HAIL             COLCHESTER              44.54N  73.15W
05/26/2011  E0.75 INCH       CHITTENDEN         VT   PUBLIC

            PENNY SIZE HAIL

0426 PM     HAIL             1 N APPLETREE POINT     44.52N  73.27W
05/26/2011  E0.25 INCH       CHITTENDEN         VT   PUBLIC

            PEA SIZE HAIL

0427 PM     HAIL             COLCHESTER              44.54N  73.15W
05/26/2011  M1.00 INCH       CHITTENDEN         VT   PUBLIC

            DIME TO QUARTER SIZE HAIL

0428 PM     HAIL             2 WSW MALLETTS BAY      44.55N  73.27W
05/26/2011  E1.00 INCH       CHITTENDEN         VT   PUBLIC

            QUARTER SIZE HAIL

0430 PM     HAIL             3 WNW SARANAC INN       44.36N  74.37W
05/26/2011  E0.75 INCH       FRANKLIN           NY   PUBLIC

            DIME SIZE HAIL REPORTED.

0435 PM     HAIL             MILTON                  44.63N  73.13W
05/26/2011  E0.88 INCH       CHITTENDEN         VT   PUBLIC

            NICKEL SIZE HAIL

0435 PM     HAIL             MILTON                  44.62N  73.13W
05/26/2011  E1.00 INCH       CHITTENDEN         VT   BROADCAST MEDIA

            QUARTER SIZE HAIL

0435 PM     HAIL             1 N MILTON              44.63N  73.12W
05/26/2011  M0.88 INCH       CHITTENDEN         VT   PUBLIC

            7 8 INCH DIAMETER HAIL MEASURED

0440 PM     HAIL             MILTON                  44.63N  73.13W
05/26/2011  E1.00 INCH       CHITTENDEN         VT   PUBLIC

            QUARTER SIZE HAIL REPORTED.

0445 PM     HAIL             2 NNE MILTON            44.64N  73.11W
05/26/2011  E1.00 INCH       CHITTENDEN         VT   PUBLIC

            QUARTER SIZE HAIL REPORTED ON MAPLEWOOD ROAD.

0500 PM     HAIL             3 SE FRANKLIN           44.95N  72.88W
05/26/2011  E0.75 INCH       FRANKLIN           VT   PUBLIC

            DIME SIZE HAIL REPORTED AT LAKE CARMI STATE PARK

&&

EVENT NUMBER BTV1100067 BTV1100068 BTV1100072 BTV1100073 BTV1100069
BTV1100070 BTV1100071 BTV1100074 BTV1100075 BTV1100081 BTV1100082
BTV1100076 BTV1100077 BTV1100078 BTV1100079 BTV1100080 BTV1100083
BTV1100084 BTV1100085 BTV1100087 BTV1100092 BTV1100086 BTV1100099
BTV1100088 BTV1100090 BTV1100089 BTV1100091 BTV1100098 BTV1100093
BTV1100094 BTV1100097 BTV1100095 BTV1100096 BTV1100100

SLW

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 10:05 AM EDTFlash Flood WatchBTVClinton, Essex, Franklin, St. Lawrence42 hr
May 26, 10:15 AM EDTSpecial Weather StatementBTVSt. Lawrence60 min
May 26, 10:55 AM EDTSpecial Weather StatementBTVSt. Lawrence65 min
May 26, 11:11 AM EDTSevere Thunderstorm WarningBTVFranklin, St. Lawrence64 min
May 26, 11:53 AM EDTSpecial Weather StatementBTVClinton, Franklin67 min
May 26, 12:07 PM EDTSevere Thunderstorm WarningBTVClinton, Essex, Franklin, St. Lawrence53 min
May 26, 12:44 PM EDTSpecial Weather StatementBTVClinton61 min
May 26, 12:53 PM EDTSevere Thunderstorm WarningBTVClinton, Essex, Franklin67 min
May 26, 2:30 PM EDTSpecial Weather StatementBTVClinton, Essex30 min
May 26, 3:37 PM EDTSevere Thunderstorm WarningBTVClinton, Essex, Franklin, St. Lawrence53 min
May 26, 3:45 PM EDTSpecial Weather StatementBTVEssex60 min
May 26, 4:15 PM EDTAreal Flood AdvisoryBTVClinton, Essex, Franklin, St. Lawrence6 hr
May 26, 4:34 PM EDTSevere Thunderstorm WarningBTVClinton, Essex, Franklin, St. Lawrence56 min
May 26, 5:23 PM EDTSevere Thunderstorm WarningBTVEssex67 min
May 26, 6:24 PM EDTSevere Thunderstorm WarningBTVEssex66 min
May 26, 7:30 PM EDTSevere Thunderstorm WarningBTVEssex60 min

Nearby

Flash Flood Warnings in New York, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.